본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

통계학연구 = The Journal of the Korean Statistical Soci...통계학연구 = The Journal of the Korean Statistical Society 19건

  1. [국내논문]   On Some Weak Positive Dependence Notions  

    Kim, Tae-Sung
    통계학연구 = The Journal of the Korean Statistical Society v.23 no.2 ,pp. 223 - 238 , 1994 , 1225-0678 ,

    초록

    A random vector $\b{X} = (X_1,\cdots,X_n)$ is weakly associated if and only if for every pair of partitions $\b{X}_1 = (X_{\pi(1)},\cdots,X_{\pi(k)}), \b{X}_2 = (X_{\pi(k+1),\cdots,X_{\pi(n)})$ of $\b{X}, P(\b{X}_1 \in A, \b{X}_2 \in B) \geq P(\b{X}_1 \in A)\b{P}(\b{X}_2 \in B)$ whenever A and B are open upper sets and $\pi$ is a permutation of ${1,\cdots,n}$ . In this paper, we develop notions of weak positive dependence, which are weaker than a positive version of negative association (weak association) but stronger than positive orthant dependence by arguments similar to those of Shaked. We also illustrate some concepts of a particular interest. Various properties and interrelationships are derived.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   Strong Large Deviations Theorems for the Ratio of the Independent Random Variables  

    Cho, Dae-Hyeon ; Jeon, Jong-Woo
    통계학연구 = The Journal of the Korean Statistical Society v.23 no.2 ,pp. 239 - 250 , 1994 , 1225-0678 ,

    초록

    In this paper, we prove a strong large deviations theorem for the ratio of independent randoem variables with error rate of $O(n^{-1})$ . To obtain our results we use the inversion formula for the tail probability and apply the Chaganty and Sethuraman's (1985) approach.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   Asymptotic Theory for Multi-Dimensional Mode Estimator  

    Kim, Jean-Kyung
    통계학연구 = The Journal of the Korean Statistical Society v.23 no.2 ,pp. 251 - 269 , 1994 , 1225-0678 ,

    초록

    In this paper we extend Kim and Pollard's cube root asymptotics to other rates of convergence, to establish an asymptotic theory for a multidimensional mode estimator based on uniform kernel with shrinking bandwidths. We obtain rates of convergence depending on shrinking rates of bandwidth and non-normal limit distributions. Optimal decreasing rates of bandwidth are discussed.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   Comparison of Statistical Experiments and Measures of Information  

    Sohn, Keon-Tae ; Jeon, Jong-Woo
    통계학연구 = The Journal of the Korean Statistical Society v.23 no.2 ,pp. 271 - 292 , 1994 , 1225-0678 ,

    초록

    The comparison of statistical experiments with a common parameter and parameter space is discussed using the concept of the Blackwell's sufficiency and the Shannon's entropy. Binomial and censored experiments are considered as applications. The loss of information is studied under teh aggregated experiments and truncated experiments, and summerized in some tables which make it possible to indicate the choice of an appropriate experiment.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   Variable Selection Criteria in Regression  

    Kim, Choong-Rak
    통계학연구 = The Journal of the Korean Statistical Society v.23 no.2 ,pp. 293 - 301 , 1994 , 1225-0678 ,

    초록

    In this paper we propose a variable selection criterion minimizing influence curve in regression, and compare it with other criteria such as $C_p$ (Mallows 1973) and adjusted coefficient of determination. Examples and extension to the generalized linear models are given.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   Distribution of Votaw's $\lambda_1$(mvc) Criterion  

    Nagar, D.K. ; Gupta, A.K.
    통계학연구 = The Journal of the Korean Statistical Society v.23 no.2 ,pp. 303 - 323 , 1994 , 1225-0678 ,

    초록

    In this paper, distribution of Votaw's $\lambda_1$ (mvc) criterion has been obtained using inverse Mellin transform, residue theorem and properties of special functions.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   Effects of Temporal Aggregation on Hannan-Rissanen Procedure  

    Shin, Dong-Wan ; Lee, Jong-Hyup
    통계학연구 = The Journal of the Korean Statistical Society v.23 no.2 ,pp. 325 - 340 , 1994 , 1225-0678 ,

    초록

    Effects of temporal aggregation on estimation for ARMA models are studied by investigating the Hannan & Rissanen (1982)'s procedure. The temporal aggregation of autoregressive process has a representation of an autoregressive moving average. The characteristic polynomials associated with autoregressive part and moving average part tend to have roots close to zero or almost identical. This caused a numerical problem in the Hannan & Rissanen procedure for identifying and estimating the temporally aggregated autoregressive model. A Monte-Carlo simulation is conducted to show the effects of temporal aggregation in predicting one period ahead realization.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   An LIL Vai Self-Normalization for Sequences of Sign-Invariant Random Variales  

    Hong, Dug-Hun
    통계학연구 = The Journal of the Korean Statistical Society v.23 no.2 ,pp. 341 - 348 , 1994 , 1225-0678 ,

    초록

    Some extensions of the law of the iterated logarithm via self-normalization are obtained for seuences of sign-invariant random variables.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   Testing for Failure Rate Ordering between Survival Distributions  

    Park, Chul-Gyu
    통계학연구 = The Journal of the Korean Statistical Society v.23 no.2 ,pp. 349 - 365 , 1994 , 1225-0678 ,

    초록

    We develop in this paper the likelihood ratio test (LRT) for testing $H_1 : F_1 \preceq F_2$ against $H_2 - H_1$ where $H_2$ imposes no restriction on $F_1$ and $F_2$ and ' $\preceq$ ' means failure rate ordering. Both one and two-sample problems will be considered. In the one-sample case, one of the two distributions is known, while we assume in the other case both are unknown. We derive the asymptotic null distribution of the LRT statistic which will be of chi-bar-square type. The main issue here is to determine the least favorable distribution which is stochastically largest within the class of null distributions.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   Equivalence-Singularity Dichotomies of Gaussian and Poisson Processes from The Kolmogorov's Zero-One Law  

    Park, Jeong-Soo
    통계학연구 = The Journal of the Korean Statistical Society v.23 no.2 ,pp. 367 - 378 , 1994 , 1225-0678 ,

    초록

    Let P and Q be probability measures of a measurable space $(\Omega, F)$ , and ${F_n}_{n \geq 1}$ be a sequence of increasing sub $\sigma$ -fields which generates F. For each $n \geq 1$ , let $P_n$ and $Q_n$ be the restrictions of P and Q to $F_n$ , respectively. Under the assumption that $Q_n \ll P_n$ for every $n \geq 1$ , a zero-one condition is derived for P and Q to have the dichotomy, i.e., either $Q \ll P$ or $Q \perp P$ . Then using this condition and the Kolmogorov's zero-one law, we give new and simple proofs of the dichotomy theorems for a pair of Gaussian measures and Poisson processes with examples.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지